# SDR FDEA200904201356

- Difficulty date: April 20, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 55,704 hours, 12,837 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732515
- Condition: Corroded
- Location: Bs 1205
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR, SEAT TRACK X = -75.25 FLANGE FOUND   CORRODED AT STA 1205.  MAIN DECK CARGO COMPARTMENT FLOOR SEAT TRACK FLANGE AREA REPAIR CARRIED OUT AS PER SRM 53-70-00 FIGURE 6 VOLUME I REVISION 40. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 107.
